# SDR WVER2017062109

- Difficulty date: June 21, 2017
- Submitted: June 22, 2017
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N514MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10116
- Aircraft time: 34,861 hours, 24,974 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 202.75 BULKHEAD CAP ANGLE CRACKED, .500" IN RADIUS. STR 11L - STR 12L. REPAIRED IAW REO 670-53-11-1292, REV- DATED 2017-06-21.
